MAUDE Adverse Event Report: KARL STORZ ENDOVISION CMOS VIDEO-RHINO-LARYNGOSCOPE

KARL STORZ ENDOVISION CMOS VIDEO-RHINO-LARYNGOSCOPE
Model Number 11101CM
Medical Device Problem Codes No Display/Image (1183); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "endoscope can transmit light from the c-mac but cannot display an image.Another endoscope works.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: a visual and functional test was carried out on the endoscope.The handle and the housing show signs of wear, impact marks and scratches.There is residue on the angle cover.The angle cover is torn approx.8mm from the distal end and is therefore leaking.There is moisture in the housing and on the interface board, causing sensor damaged.The angel cover was cut open during the evaluation.The error described by the customer " no image no light" could be confirmed.This was caused by moisture ingress, which damaged the sensor and the interface board.Moisture entered the endoscope through the torn angle cover, damaging the electronics.For this reason, a user misuse error is to be assumed which led to the missing image.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The endoscope has been locked since (b)(6) 2020 the complaint history did not reveal any pickup in similar complaints, no trend was identified.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CMOS VIDEO-RHINO-LARYNGOSCOPE
Common Device Name
CMOS VIDEO-RHINO-LARYNGOSCOPE
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
91 carpenter hill road
charlton,, MA 01507
MDR Report Key23019200
Report Number1221826-2025-01572
Device Sequence Number18598081
Product Code EOB
UDI-Device Identifier04048551260128
UDI-Public04048551260128
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11101CM
Device Catalogue Number11101CM
Device Lot Number13304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown